Группы с конечным числом линейных порядков.

Н.Я. Медведев; N.Ja. Medvedev; N. Ǎ. Medvedev; N.Ja. Medvedev

Algebra i Logika (1999)

  • Volume: 38, Issue: 2, page 176-200
  • ISSN: 0373-9252

How to cite


Медведев, Н.Я., et al. "Группы с конечным числом линейных порядков.." Algebra i Logika 38.2 (1999): 176-200. <http://eudml.org/doc/187883>.

author = {Медведев, Н.Я., Medvedev, N.Ja., Medvedev, N. Ǎ., Medvedev, N.Ja.},
journal = {Algebra i Logika},
keywords = {orderable group; number of linear orders},
language = {rus},
number = {2},
pages = {176-200},
publisher = {Akademija Nauk SSSR, Sibirskoe Otdelenie, Institut Matematiki},
title = {Группы с конечным числом линейных порядков.},
url = {http://eudml.org/doc/187883},
volume = {38},
year = {1999},

AU - Медведев, Н.Я.
AU - Medvedev, N.Ja.
AU - Medvedev, N. Ǎ.
AU - Medvedev, N.Ja.
TI - Группы с конечным числом линейных порядков.
JO - Algebra i Logika
PY - 1999
PB - Akademija Nauk SSSR, Sibirskoe Otdelenie, Institut Matematiki
VL - 38
IS - 2
SP - 176
EP - 200
LA - rus
KW - orderable group; number of linear orders
UR - http://eudml.org/doc/187883
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.